# SDR AALA202107301344

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 18,004 hours, 7,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT MEGAPHONE DOES NOT WORK ON FLIGHT ATTENDANTS PREFLIGHT CHECK. REPLACED BATTERIES ON FORWARD RIGHT MEGAPHONE OPERATIONS CHECK GOOD.
